# SDR ASAA2023053043428

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 41,063 hours, 11,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 038
- Condition: Faulty
- Location: Rt Ram Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK ILLUMINATES AFTER RECALL BUT EXTINGUISHES AFTER MASTER CAUTION RESET. GROUNDED - YES.  REMOVED AND REPLACED R/H RAM AIR INLET ACTUATOR IAW B737-800 AMM 21-51-21 OPS CHECK GOOD.
